Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Meth user. Unable to get proper erection. What should I do?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 914 Questions
Question
Hi so I am a merch user and I inject it I he only shot up in my arms but recently web I get an erection it is painful and seems like the vein or tissue that's suppose to get filled wih blood is a hard lump
Posted Mon, 20 May 2013 in Drug Abuse
 
 
Answered by Dr. Seikhoo Bishnoi 2 hours later
Hello
Welcome to Health Care Magic

Meth or methamphetamine is a stimulant drug. It is used by youngsters as a drug of abuse to get euphoric effects. There are various subjective effects of meth on erection. It causes prolonged erection and delayed ejeculation. Due to prolonged erection and forceful sexual activity injury to blood vessels of penis occur. Injury result in leakage of blood and formation of microhematoma. The micro hematomas are felt like cord. Although you have reported that you have normal erection but usually on long term meth causes erectile dysfunction.
You have poor erection and lump on one side. I would advise you to refrain yourself from any sexual activity for at least 2 weeks, even try to avoid erection. Although morning erection will occur still try to avoid excitement. With time lump will get dissolved and you will be normal again.
Stop taking meth now, it is very harmful.
the one side of penis has developed microhematomas and this has resulted in decrease in the supply on that particular side. This is causing poor erection on that side. Wait for hematoma to resolved and if you are still under tension and having no improvement then I would advise you to get doppler study of penis done. It will delineate any deficits in blood supply to a particular area.
Hope I solved your question, if you have more questions you can ask again.

Thanks
Dr. Seikhoo Bishnoi, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions